Congruences and hoehnke radicals on graphs

Izak Broere, Johannes Heidema, Stefan Veldsman

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We motivate, introduce, and study radicals on classes of graphs. This concept, and the theory which is developed, imitates the original notion of a Hoehnke radical in universal algebra using congruences. It is shown how this approach ties in with the existing theory of connectednesses and disconnectednesses (= Kurosh-Amitsur radical theory).

Original languageEnglish
Pages (from-to)1067-1084
Number of pages18
JournalDiscussiones Mathematicae - Graph Theory
Volume40
Issue number4
DOIs
Publication statusPublished - Nov 1 2020
Externally publishedYes

Keywords

  • Congruences and quotients of graphs
  • Connectednesses and disconnectednesses of graphs
  • Hoehnke radicals of graphs
  • Kurosh-Amitsur radicals of graphs
  • Subdirect representations of graphs

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this